Hi, this is my first question so be gentle with me! I have had 6 prostap injections and also took livial hrt as side effects were bad. I had my last injection 7 weeks ago and no-one seems to be able to tell me when to stop the hrt or when my cycle will return to normal. I tried to stop the livial 2 weeks ago and the side effects came back, was so tired could barely get out of bed for 3 days. Now having migraines. please help, what have others been told? my GP says I still need it buy gynae says to stop.
How long after having last prostap inject... - Endometriosis UK
My gp told me to stop the liviial as soon as I finished the injections, but it is confusing, different people say different things. Good luck and all the best. Sarah xx
Thanks for the reply, it doesnt really help when professionals tell you different things! How did you feel after stopping the hrt, were you fine or did you still have the menopausal symptoms? I had flushes, night sweats, nightmares and really bad fatigue which is why GP said to carry on for now.I was also maybe thinking of taking the pill again instead of hrt to make the transition easier. Trying to see GP again tomorrow.Really glad I found this site, such a relief to find people going through the same thing.
Forgot to say it took me 10 weeks for my periods to return. x
It took me a good 6 weeks to stop the hot sweats and bone pain. They were awful. I've not been on the pill so can't help with that. I'm having a hysterectomy next Wednesday because I've had enough. Good luck. xx